# SDR DLM11020643

- Difficulty date: June 9, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 46,399 hours, 5,486 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APPROX 11 HRT INTO FLIGHT F/A IN AFT GALLEY AREA SMELLED.  BURNING PLASTIC SMELL AT 4L AREA.  SMELL DISSIPATED QUICKLY.  OVENS WERE OFF AND LAVS WERE EMPTY AND PANELS NOT WARM.  CEILING ABOVE F/A 4L JUMPSEAT IS SOOTED AROUND AIRVENT.  CHECKED AFT C/B PANEL IN CEILING.  NO C/B WERE POPPED.  INSP AFT GALLEY CEILING PANELS AND O/H EQUIP ABOVE CEILING.  INSP 4L LAV UNDERSINK AND TRASH CONTAINER AREA.  HEAT IND AND FIRE BOTTLES NORM.  REMOVED 4L PA STANCHION AND INSP OK.  ALL GALLEY EQUIP OPS NORMAL.  ALL LIGHTS OP OK.  SOOT AT AIRVENT IS DUST.  CLEAN SAME.  NO SMELL NOTED.
